The prevalence of TMJ osteoarthritis in asymptomatic patients with dentofacial deformities: a cone-beam CT study

Z. Krisjane, I. Urtane, G. Krumina, L. Neimane, I. Ragovska

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)690-695
JournalInternational Journal of Oral and Maxillofacial Surgery
Volume41
Issue number6
DOIs
Publication statusPublished - Jun 2012

Keywords

  • TMJ
  • osteoarthritis
  • malocclusion
  • orthognathic surgery

Field of Science

  • 3.2 Clinical medicine

Publication Type

  • 1.1. Scientific article indexed in Web of Science and/or Scopus database

Cite this